# SDR 2005FA0000801

- Difficulty date: May 13, 2005
- Submitted: June 1, 2005
- Operation: General aviation
- Aircraft: N867AF
- Make and model: Grob G 120A
- Aircraft serial: 85007
- Engine: Lyc AEIO540*
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Plate
- Condition: Debonded
- Location: Rudder Spar
- Part time: 1,589 hours
- Component: Rudder, Grob
- Component part number: 120A3100
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLEET-WIDE INSPECTION OF AIRCRAFT, TECH FOUND EXCESSIVE MOVEMENT BETWEEN RUDDER AND RUDDER LEVER ASSY.  FURTHER INSPECTION SHOWED DISBONDING BETWEEN THE RUDDER SPAR AND THE RUDDER LEVER ASSY SPACER PLATE.  PROBABLE CAUSE APPEARS TO BE EXCESSIVE FLEXING OF THE SPAR OR IMPROPER BONDING.  (SPAR AND SPACER ARE COMPOSITE MATERIAL) THE SPAR MAY NOT BE RIGID ENOUGH IN THIS AREA.  RECOMMENDATION AT THIS TIME IS TO INCREASE STRENGTH/RIGIDITY OF THE SPAR AND IMPROVED BONDING METHOD.  (K)
